# SDR CALA2013112093115

- Difficulty date: November 19, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N792UA
- Make and model: Boeing 777222
- Aircraft serial: 26934
- Aircraft time: 73,058 hours, 10,275 cycles
- Engine: Pwa PW4090
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Actuator
- Part number: 8136642
- Part serial: 32
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NR 2 ENG VSV ACTUATOR LEAKING FUEL.  REPLACED NR 2 ENG SVA IAW MM.  ACCOMPLISHED SVA CONTROL CHECK IAW MM, CHECKED OK.  ACCOMPLISHED IDLE LEAK CHECK TEST 3 & 15 IAW MM 71-00-00 PG 507,  NO LEAKS NOTED.
